# SDR FDEA202208102079

- Difficulty date: August 10, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: ACA7350
- Condition: Misinstalled
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, L/H SIDEWALL AT STA 595. TWO AREAS OF DAMAGE NOTED AT LONG   20 AND 24 ON PREVIOUS REPAIR DOUBLER. SUPPORT YOKE FOR 9G NET CONTACTING   STRUCTURE CAUSING DAMAGE TO FRAME. MARKED. (APPEARS SUPPORT YOKE MOUNT BOLTS   ARE INSTALLED INCORRECTLY CAUSING CONTACT WITH FRAME).  REMOVED AND REPLACED 2 DOUBLERS AT MAIN CARGO COMPARTMENT L/H SIDE STA 535 WHERE   LONG 20 AND LONG 24 IS LOCATED REF. SRM 51-33-01-OG AND SRM 53-20-07-2R FIG. 201 & 202.
